# SDR SWIA202158330

- Difficulty date: April 25, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP AT FS.280 ON LBL9 INBD SIDE (MARKED)     (C-CHECK RO 5/20/2021)    REMOVED AND INSTALLED A NEW FS.280 CLIP ON LBL9 INBD SIDE REF CRJ 200 SRM 51-42-06, CRJ 200 SRM 51-42-21 AND DWG # 601R31113 REV -M. COMPLIED WITH TASK CARD 51-900-1003-SKY.
